# SDR VNAA20250629028

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: SH69039351
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGERON ATTACHMENT ANGLE (OVERWING FAIRING SUPPORT) IS CORRODED BETWEEN FS 693 AND FS 797.   REPAIRED CORRODED AREAS IAW MHIRJ REO 690-53-82-231 REV -- DATED 2025-04-14.    DWG
